Discussions By Condition: Other Conditions

Loss of Voice

Posted In: Other Conditions 0 Replies
  • Posted By: kissmee36
  • June 3, 2009
  • 00:24 AM

Recently i took myself off of :mad: prescription drugs :mad: (xanax) which caused pretty severe withdrawals. Towards the end of the withdrawal phase i noticed my voice changing. It became hoarse to the point where I was unable to speak loud and completely unable to raise my voice to sing or yell.....Well, the withdrawal symptoms have subsided completely and I feel better than I have in a long time. However, it has been several weeks now and my voice has yet to come back. In fact it has gotten worse. i don't know whether to blame the hoarseness on the drugs, withdrawals or the fact that it just suddenly crept upon me during the time of recovery. I have no other symptoms either..no pain no colds or flu's no out of the ordinary coughs, nothing. I do worry a little because I am a smoker but one would think I would have other symptoms if it were possibly something serious.
Please, any feedback would certainly be welcomed. I am unable to see family Dr. until the end of June.

Perplexed in Ohio :confused:
Gina female 37

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?